MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR SMOOTH TI REINFRCD FAN PL .8-S; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR SMOOTH TI REINFRCD FAN PL .8-S; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Model Number 08.520.220S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, the synpor plate had an unknown specific issue.When patient looks up they can see plate.The procedure and patient outcome were unknown.This complaint involves one(1) device synpor smooth ti reinfrcd fan pl.8-s.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: additional product code: product code and product code name: ftm-mesh, surgical and ftl-mesh, surgical, polymeric.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a j&j sales representative.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNPOR SMOOTH TI REINFRCD FAN PL .8-S
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13578398
Report Number2939274-2022-00592
Device Sequence Number5618698
Product Code GWO
UDI-Device Identifier10887587026404
UDI-Public(01)10887587026404
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08.520.220S
Device Catalogue Number08.520.220S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale